# SDR CA010523011

- Difficulty date: April 30, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Bolkms BK117B1
- Aircraft time: 2,884 hours
- Engine: Lyc LTS101750B1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 1171206301
- Condition: Making Metal
- Location: Transmission
- Part time: 3,733 hours, 12,641 cycles
- Component: Transmission, Kawski, 1171201001
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) MINOR "PEPPER" METAL, SHINY, WITHIN OPERATIONAL LIMITS WOULD OCCASIONALLY ACTIVATE OR FLICKER CAUTION LIGHT."PEPPER" FOUND IN BOTH FILTERS, MAINLY NR 1 SIDE. REMOVAL OF INSPECTION COVER REVEALED DEGENERATION OF SURACE OF BEVEL GEAR.
